# SDR SIMA20140607003

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 25,097 hours, 21,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 104957
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR OVERWING EMER LAMP INOPERATIVE.  R & R NR 4 EPSU IAW WC 33-700-19.  OPERATIONS CHECKED GOOD AT THIS TIME.  END BATTERY CHARGER ASSEMBLY PN 11-0049, SN 19000.
